Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2005
    Volume: 161
    Number: 1
    DBLP: db/journals/amc/amc161.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 79  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Qi Duan, Liqiu Wang, Edward H. Twizell.
    A new C
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Ching-Ter Chang.
    An approximate approach for fractional programming with absolute-value functions.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Detong Zhu.
    Nonmonotone backtracking inexact quasi-Newton algorithms for solving smooth nonlinear equations.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    J. I. Ramos.
    Linearization techniques for singular initial-value problems of ordinary differential equations.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Zhou Wenhui.
    Analysis of a single-server retrial queue with FCFS orbit and Bernoulli vacation.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    E. Babolian, H. Sadeghi Goghary, Saeid Abbasbandy.
    Numerical solution of linear Fredholm fuzzy integral equations of the second kind by Adomian method.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Daqing Jiang, Donal O'Regan, Ravi P. Agarwal.
    Optimal existence theory for single and multiple positive periodic solutions to functional difference equations.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Dogan Kaya.
    An experience using different synchronisation mechanisms on a shared memory multiprocessors.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Pu-yan Nie, Jin-yan Fan.
    A derivative-free filter method for solving nonlinear complementarity problems.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Conference paper
    Messaoud Boulbrachene.
    Pointwise error estimates for a class of elliptic quasi-variational inequalities with nonlinear source terms.
    Applied Mathematics and Computation 2005, Volume 161 (0) 2005
    Show item 1 to 10 of 79  

    Your query returned 79 matches in the database.